# SDR HALA0700384

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33423
- Aircraft time: 18,464 hours, 3,529 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB: RT ENG BLEED OVHT UNABLE TO RESET PER QRH  2 RT ENG BLEED OVHT.  BITE CK AIR SYS CTL MOD FOUND HPC FAULT.  REPLACED PNEU TEMP SWITCH FOR RT BLEED.  REPLACED HP CONTROLLER PER AMM 36-11-08 OP CK GOOD ON HIGH POWER RUN UP NO DEFECTS NOTED.  REPLACED PCA CARD BLEED AIR CONTROL CONDITION SAME.  REPLACED TEMP SENSOR OPS CKD GOOD PER FIM 36-10-00 RAN ENGINE HIGH POWER RUN OPS CK GOOD PER AMM 36-22-00.
